# SDR FDEA202311071839

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24119
- Aircraft time: 59,706 hours, 27,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 34713
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SHEAR PLATE UPPER SURFACE HAS CORROSION FROM APPROX STA 390-400, RBL 47 ACCOMPLISHED FEDEX EA# F-5310-T0376860: FUSELAGE - MAINFRAME - MAIN CABIN SHEAR WEB,   STA 377 - STA 410, RBL 45 - RBL 58, CORROSION, SPLICE REPAIR
